Quantcast

AVM Survivors Network

Asherman’s Syndrome after embolisation?


#1

Hello,
So I’m on cd 1 of my fourth period after embolisation. Periods have been regular as always but they are the lightest they have ever been, with a flow resembling spotting with a rusty color (sorry tmi). They are also painful with uterine / tummy cramps and lot of nausea - lightheadedness. I’m afraid I have scars / adhesions :frowning: How were your periods after embolisation? I’m so afraid to get cheked out again, at post intervention check up doctors told me everything was fine (using an ecocolordoppler) but I’m so afraid !


#2

Hi

I can’t answer some of your questions but what I’ve found when googling is that Asherman’s has a couple of ways to detect it and a colour Doppler echogram is not one of the ways listed. So, it is possible you might have Asherman’s and a different scan would show yes or no.

I do think it is treatable from what I read, so would be worth getting checked properly.

Very best wishes,

Richard


#3

Richard, I sincerely can’t thank you enough for being such a kind person, replying to me and spending your time googling for me. Thanks so much!